# SDR ASOA20120206011

- Difficulty date: February 6, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 22,351 hours, 16,948 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152401
- Part serial: 200204127
- Condition: Seized
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, CREW REPORTED HEAVY BURNING ODOR IN COCKPIT, NONE IN CABIN. ASSOCIATED PACK OVHT MESSAGE DISPLAYED ON EICAS.  MX TROUBLESHOT AND FOUND NR 1 ACM SEIZED.   MX R & R NR 1 ACM IAW 145 21-51-00 WITH OPS AND CHECKED SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
